# SDR CA150902004

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 60,298 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 34561904
- Condition: Stuck
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SWITCH GETS STUCK TO THE ARMED POSITION AND UNABLE TO MOVE IT.
